# SDR AALA201709089020

- Difficulty date: September 6, 2017
- Submitted: September 10, 2017
- Operation: Air carrier
- Aircraft: N133AN
- Make and model: Airbus A321-231
- Aircraft serial: 6482
- Aircraft time: 9,201 hours, 2,671 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Cylinder
- Condition: Low Pressure
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. R1 EMERGENCY EXIT DOOR CYLINDER PRESSURE BELOW LIMIT. SERVICED R1 EMERGENCY EXIT DOOR CYLINDER PRESSURE TO PROPER LIMIT PER AMM 52-22-00.
